# SDR SWAA080469

- Difficulty date: January 25, 2008
- Submitted: January 28, 2008
- Operation: Air carrier
- Aircraft: N782SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29808
- Aircraft time: 27,621 hours, 15,829 cycles
- Engine: Cfmint CFM567B22
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 8283005
- Part serial: YAO4955Y
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE FAILED DURING TAXI.  REMOVED AND REPLACED FUEL PUMP AND HMU PER MM.
